Volume 8, Issue 4, November 2001, Pages 458 - 470
Asymptotic Approximation of Hyperbolic Weakly Nonlinear Systems
- A KRYLOVAS, R CIEGIS
- Corresponding Author
- A KRYLOVAS
Available Online 11 December 2006.
- https://doi.org/10.2991/jnmp.2001.8.4.2How to use a DOI?
- An averaging method for getting uniformly valid asymptotic approximations of the solution of hyperbolic systems of equations is presented. The averaged system of equtions disintegrates into independent equations for non-resonance systems. We consider the resonance conditions for some classes of solutions. The averaged system can be solved numerically in the resonance case. The shallow water problem is considered as an example of the resonance system. Results of numerical experiments are presented.
- Open Access
- This is an open access article distributed under the CC BY-NC license.
Cite this article
TY - JOUR AU - A KRYLOVAS AU - R CIEGIS PY - 2006 DA - 2006/12 TI - Asymptotic Approximation of Hyperbolic Weakly Nonlinear Systems JO - Journal of Nonlinear Mathematical Physics SP - 458 EP - 470 VL - 8 IS - 4 SN - 1776-0852 UR - https://doi.org/10.2991/jnmp.2001.8.4.2 DO - https://doi.org/10.2991/jnmp.2001.8.4.2 ID - KRYLOVAS2006 ER -